Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 691401, 11 pages
http://dx.doi.org/10.1155/2012/691401
Research Article

Continuity of the Solution Maps for Generalized Parametric Set-Valued Ky Fan Inequality Problems

Z. Y. Peng1,2 and X. B. Li1,3

1College of Science, Chongqing Jiaotong University, Chongqing 400074, China
2Department of Mathematics, Inner Mongolia University, Hohhot 010021, China
3College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China

Received 24 January 2012; Revised 27 March 2012; Accepted 10 April 2012

Academic Editor: Ya Ping Fang

Copyright © 2012 Z. Y. Peng and X. B. Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Fan, “Extensions of two fixed point theorems of F. E. Browder,” Mathematische Zeitschrift, vol. 112, pp. 234–240, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. K. Fan, “A minimax inequality and applications,” in Proceedings of the Inequality III 3rd Symposium on Inequalities, O. Shihsha, Ed., pp. 103–113, Academic Press, New York, NY, USA, 1972.
  3. F. Giannessi, Vector Variational Inequalities and Vector Equilibria—Mathematical Theories, vol. 38 of Nonconvex Optimization and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000.
  4. F. Giannessi, A. Maugeri, and P. M. Pardalos, “Equilibrium problems and variational inequalities,” in Equilibrium Problems: Nonsmooth Optimization and Variational Inequality Methods, vol. 58 of Nonconvex Optimization and Its Applications, pp. 187–205, kluwer Academic Publishers, Dordrecht, The Netherlands, 2001. View at Google Scholar · View at Zentralblatt MATH
  5. X.-J. Long, N.-J. Huang, and K.-L. Teo, “Existence and stability of solutions for generalized strong vector quasi-equilibrium problem,” Mathematical and Computer Modelling, vol. 47, no. 3-4, pp. 445–451, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Y. H. Cheng and D. L. Zhu, “Global stability results for the weak vector variational inequality,” Journal of Global Optimization, vol. 32, no. 4, pp. 543–550, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. L. Q. Anh and P. Q. Khanh, “Semicontinuity of the solution set of parametric multivalued vector quasiequilibrium problems,” Journal of Mathematical Analysis and Applications, vol. 294, no. 2, pp. 699–711, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. L. Q. Anh and P. Q. Khanh, “On the stability of the solution sets of general multivalued vector quasiequilibrium problems,” Journal of Optimization Theory and Applications, vol. 135, no. 2, pp. 271–284, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. N. J. Huang, J. Li, and H. B. Thompson, “Stability for parametric implicit vector equilibrium problems,” Mathematical and Computer Modelling, vol. 43, no. 11-12, pp. 1267–1274, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. X. H. Gong, “Continuity of the solution set to parametric weak vector equilibrium problems,” Journal of Optimization Theory and Applications, vol. 139, no. 1, pp. 35–46, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. X. H. Gong and J. C. Yao, “Lower semicontinuity of the set of efficient solutions for generalized systems,” Journal of Optimization Theory and Applications, vol. 138, no. 2, pp. 197–205, 2008. View at Publisher · View at Google Scholar
  12. K. Kimura and J.-C. Yao, “Sensitivity analysis of solution mappings of parametric vector quasi-equilibrium problems,” Journal of Global Optimization, vol. 41, no. 2, pp. 187–202, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. C. R. Chen and S. J. Li, “On the solution continuity of parametric generalized systems,” Pacific Journal of Optimization, vol. 6, no. 1, pp. 141–151, 2010. View at Google Scholar · View at Zentralblatt MATH
  14. S. J. Li and Z. M. Fang, “Lower semicontinuity of the solution mappings to a parametric generalized Ky Fan inequality,” Journal of Optimization Theory and Applications, vol. 147, no. 3, pp. 507–515, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. B. Chen and X.-H. Gong, “Continuity of the solution set to parametric set-valued weak vector equilibrium problems,” Pacific Journal of Optimization, vol. 6, no. 3, pp. 511–520, 2010. View at Google Scholar · View at Zentralblatt MATH
  16. X. H. Gong, “Efficiency and Henig efficiency for vector equilibrium problems,” Journal of Optimization Theory and Applications, vol. 108, no. 1, pp. 139–154, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Z. Y. Peng, X. M. Yang, and J. W. Peng, “On the lower semicontinuity of the solution mappings to parametric weak generalized Ky fan inequality,” Journal of Optimization Theory and Applications, vol. 152, pp. 256–264, 2012. View at Google Scholar
  18. J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Dover Books on Mathematics, John Wiley &Sons, New York, NY, USA, 1984.
  19. J.-P. Aubin and H. Frankowska, Set-Valued Analysis, vol. 2 of Systems &Control: Foundations &Applications, Birkhanser, Boston, Mass, USA, 1990.
  20. C. Berge, Topological Spaces, Oliver and Boyd, London, UK, 1963.